# SDR ASOA2015060112962

- Difficulty date: May 2, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,184 hours, 17,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE OF FUSELAGE AT FS 379 BELOW AND AFT OF FIRST WINDOW.  COMPLIED WITH PERMANENT REPAIR IAW EC/TC EA 32-2015-187.  REMOVED SURFACE FINISH FROM DAMAGED AREA IAW SRM 51-26-00-001-001-A01.  RESTORED FINISH IAW SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01.  COMPLIED WITH EA 32-2015-187, REV DATED 5/11/15.  RECEIVED AND COMPLIED WITH EC/TC EA 32-2015-187.
